# SDR ASAA2019101591013

- Difficulty date: September 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 53,441 hours, 18,336 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 181A70002
- Condition: Gouged
- Location: Bs 1064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78327000 FOUND GOUGE NEAR AFT O/B BOLT ON L/H JACKSCREW SUPPORT FITTING LOOKING AFT. GROUNDED - YES. LOCAL BLEND REPAIRED PER ASA EA 800-27EA-22071.
